# SDR NACA2020112700019

- Difficulty date: November 24, 2020
- Submitted: November 27, 2020
- Operation: Air carrier
- Aircraft: N362NC
- Make and model: Boeing 737330
- Aircraft serial: 25215
- Aircraft time: 58,918 hours, 55,582 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545767
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: CRACK ON LEFT SIDE FUSELAGE, 14 INCHES FWD OF BS 500, 2.75 INCHES ABOVE S26L, 1.5 INCHES LONG.  CUT OUT DAMAGE, FABBED DOUBLER AND INSTALLED, PER REF B737-300 SRM 53-00-01 REPAIR 31 DETAIL XIX AND PEMCO EA NR PD37-53-3220.
